DELAY DIFFERENTIAL OPERATORS AND SOME SOLVABLE MODELS IN LIFE SCIENCES


Ipek P. , Yilmaz B., Ismailov Z. I.

COMMUNICATIONS FACULTY OF SCIENCES UNIVERSITY OF ANKARA-SERIES A1 MATHEMATICS AND STATISTICS, vol.66, no.2, pp.91-99, 2017 (Journal Indexed in ESCI) identifier

  • Publication Type: Article / Article
  • Volume: 66 Issue: 2
  • Publication Date: 2017
  • Doi Number: 10.1501/commua1_0000000804
  • Title of Journal : COMMUNICATIONS FACULTY OF SCIENCES UNIVERSITY OF ANKARA-SERIES A1 MATHEMATICS AND STATISTICS
  • Page Numbers: pp.91-99

Abstract

Using the methods of the spectral theory of differential operators in Hilbert spaces L-2-solvability of some models arising in mathematical biology are investigated. Particularly, concrete solvable models are given.